Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 121, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 24, 2011, 9:09 PM CDT for Beltrami County, Clearwater County, Polk County, Minnesota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 9:09 PM CDT (02:09 UTC)
- Expired
- Jul 24, 2011, 10:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 155 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 9:12 PM CDT | TSTM WND DMG | 4 N Mcintosh, MN | HALF A PINE TREE DOWN AT ST JOHNS CEMETARY...OTHER LARGE BRANCHES DOWN BLOCKING ROAD. |
| Jul 24, 9:15 PM CDT | TSTM WND DMG | Mcintosh, MN | 3 INCH DIAMETER TREE BRANCH DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
281
WUUS53 KFGF 250209
SVRFGF
MNC007-029-119-250315-
/O.NEW.KFGF.SV.W.0121.110725T0209Z-110725T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
909 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
CENTRAL CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
EAST CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 1015 PM CDT
* AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS LOCATED NEAR ERSKINE...OR 31 MILES SOUTH
OF THIEF RIVER FALLS...MOVING TO THE EAST AT 55 MPH. ALSO NICKEL
SIZE HAIL MAY ACCOMPANY THE DAMAGING WINDS. WIND DAMAGE WAS
REPORTED IN CROOKSTON WITH THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FOSSTON AROUND 915 PM CDT.
OLGA AROUND 920 PM CDT.
WEME AND GONVICK AROUND 930 PM CDT.
CLEARBROOK AROUND 935 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE LEONARD...SHEVLIN...SOLWAY...PUPOSKY...LAVINIA AND TURTLE
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4747 9457 4759 9606 4776 9603 4776 9583
4773 9454
TIME...MOT...LOC 0209Z 275DEG 46KT 4767 9590
WIND...HAIL 60MPH 0.88IN
$$
DTR3 follow-up statements
796
WWUS53 KFGF 250233
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
933 PM CDT SUN JUL 24 2011
MNC007-029-119-250315-
/O.CON.KFGF.SV.W.0121.000000T0000Z-110725T0315Z/
BELTRAMI MN-CLEARWATER MN-POLK MN-
933 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...AND EAST CENTRAL POLK
AND CENTRAL CLEARWATER COUNTIES IN NORTHWEST MINNESOTA UNTIL 1015 PM
CDT...
AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THE STORM WAS LOCATED 3 MILES EAST OF WEME...OR 30 MILES
WEST OF BEMIDJI...MOVING TO THE EAST AT 55 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
TREES DOWN HAVE BEEN REPORTED IN POLK COUNTY THIS THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHEVLIN AND LEONARD AROUND 945 PM CDT.
SOLWAY...PINEWOOD AND DEBS AROUND 950 PM CDT.
PUPOSKY AROUND 1000 PM CDT.
TURTLE RIVER AROUND 1005 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE TURTLE RIVER...TENSTRIKE...BLACKDUCK AND HINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4747 9457 4759 9606 4776 9603 4776 9583
4773 9454
TIME...MOT...LOC 0232Z 275DEG 46KT 4764 9547
$$
DTR569
WWUS53 KFGF 250255
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 PM CDT SUN JUL 24 2011
MNC119-250305-
/O.CAN.KFGF.SV.W.0121.000000T0000Z-110725T0315Z/
POLK MN-
955 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4748 9456 4747 9464 4755 9547 4766 9536
4776 9555 4766 9536 4775 9526 4773 9455
TIME...MOT...LOC 0255Z 282DEG 48KT 4756 9502
$$
MNC007-029-250315-
/O.CON.KFGF.SV.W.0121.000000T0000Z-110725T0315Z/
BELTRAMI MN-CLEARWATER MN-
955 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...AND CENTRAL CLEARWATER
COUNTY IN NORTHWEST MINNESOTA UNTIL 1015 PM CDT...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THE STORM WAS LOCATED NEAR PINEWOOD...OR 14 MILES NORTHWEST
OF BEMIDJI...MOVING TO THE EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PUPOSKY AROUND 1000 PM CDT.
TURTLE RIVER AND LAVINIA AROUND 1005 PM CDT.
TENSTRIKE AND HINES AROUND 1010 PM CDT.
BLACKDUCK AROUND 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4748 9456 4747 9464 4755 9547 4766 9536
4776 9555 4766 9536 4775 9526 4773 9455
TIME...MOT...LOC 0255Z 282DEG 48KT 4756 9502
$$
DTR790
WWUS53 KFGF 250315
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1015 PM CDT SUN JUL 24 2011
MNC007-029-250325-
/O.CAN.KFGF.SV.W.0121.000000T0000Z-110725T0315Z/
BELTRAMI MN-CLEARWATER MN-
1015 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BELTRAMI COUNTY
IN NORTH CENTRAL MINNESOTA...AND EAST CENTRAL CLEARWATER COUNTY IN
NORTHWEST MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND WAS OVER
BEMIDJI. REPORTS INDICATE WIND GUSTS TO NEAR 25 MPH AT THE HEARTLAND
CHRISTIAN ACADEMY NORTH OF TOWN.
LAT...LON 4748 9456 4747 9464 4755 9547 4766 9536
4776 9555 4766 9536 4775 9526 4773 9455
TIME...MOT...LOC 0315Z 275DEG 46KT 4759 9466
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:26 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 24, 3:26 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 326 PM CDT SUN JUL 24 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY PRIMARY FORECAST CHALLENGE CONCERNS NEAR-TERM THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. GFS/NAM/ECMWF IN GOOD AGREEMENT AND WILL USE A MODEL BLEND FOR THIS FORECAST PACKAGE. LATEST HRRR AND SPC 4 KM WRF SEEM TO HAVE A REASONABLE HANDLE ON CURRENT CONVECTION... SO WILL LEAN TOWARDS THEIR OUTPUT IN THE NEAR-TERM. ENHANCED CU FIELD AND WIDELY SCATTERED STRONGER THUNDERSTORMS HAVE DEVELOPED ALONG A DICKINSON TO CARRINGTON LINE...COINCIDENT WITH STRONGEST LOW-LEVEL MOISTURE FLUX CONVERGENCE. SPC MESOANALYSIS SHOWS AN UNCAPPED ATMOSPHERE WITH 2000 TO 3000 J/KG OF SURFACE BASED CAPE AND 0 TO 6 KM BULK SHEAR IN THE 50 TO 60 KT RANGE WITH THESE STORMS. HIGH RESOLUTION MODELS SUGGEST THIS LINE WILL SLOWLY MOVE EAST-SOUTHEASTWARD THIS AFTERNOON AND EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 03 UTC TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WIND...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN FAVORABLE DIRECTIONAL SHEAR PROFILES. BEST UPPER LEVEL SUPPORT FOR ADDITIONAL STORM DEVELOPMENT TONIGHT IS ALONG THE CANADIAN BORDER IN AREA OF ENCHAINED CU. UPPER JET ACROSS SOUTHWEST ONTARIO IS IN EXCESS OF 90 KTS AND IF RIGHT ENTRANCE REGION OF THIS FEATURE CAN INTERACT WITH LOW-MID LEVEL CONVERGENCE AND HIGHER MOISTURE...MAY SEE ADDITIONAL STORMS DEVELOP ACROSS FAR NORTHEAST ND AND NORTHWEST MN. WILL MONITOR THE SITUATION. STORMS SHOULD DISSIPATE WITH CLEARING SKIES AFTER 06 UTC TONIGHT AND WITH LIGHT WINDS...MORNING LOWS SHOULD DROP INTO THE UPPER 50S TO LOWER 60S. MONDAY LOOKS TO BE DRY AND WARMER WITH HIGHS INTO THE LOWER 80S AS SURFACE HIGH PRESSURE REASSERTS ITSELF ACROSS THE REGION. ATTENTION THEN TURNS TO TUESDAY AND TUESDAY NIGHT. A STRONG SHORT- WAVE WILL EXIT THE NORTHERN ROCKIES AND MOVE INTO THE NORTHERN PLAINS BY TUESDAY AFTERNOON. DIFFERENCES EXIST BETWEEN MODELS WITH RESPECT TO MESOSCALE DETAILS. HOWEVER...THE OVERALL SET-UP APPEARS SIMILAR TO THAT OF LAST SATURDAY MORNING/S MCS/BOW ECHO AS A 40 TO 50 KT LOW-LEVEL JET INTERACTS WITH SEVERAL THOUSAND JOULES OF CAPE AND AROUND 60 KTS OF BULK SHEAR. STAY TUNED...BUT TUESDAY COULD BE QUITE ACTIVE. LINGERING SHOWERS AND STORMS ARE POSSIBLE THROUGH THE DAY ON WEDNESDAY BEHIND THE DEPARTING CONVECTIVE COMPLEX FROM TUESDAY... BUT MOST AREAS SHOULD REMAIN DRY FOR A MORE TRANQUIL WEATHER DAY. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY MODELS INITIALIZED WELL THIS RUN AND REMAIN IN GENERAL AGREEMENT SO WENT WITH A BLENDED SOLN FOR THIS PACKAGE. A FAIRLY BROAD RIDGE IS EXPECTED TO REMAIN IN PLACE OVER THE AREA WITH SOUTHWESTERLY FLOW ALOFT. HOWEVER...EXPECT TO SEE A FEW WEAK SHORT WAVES CROSS THE AREA BRINGING CHANCES FOR -SHRA/-TSRA. OTHERWISE...THE OVERALL PATTERN IS EXPECTED TO STAY TRANQUIL WITH TEMPS REMAINING NEAR SEASONAL NORMS. && .AVIATION... CONDITIONS SHOULD REMAIN VFR WITH A SLIGHT CHANCE FOR SOME ISOLATED THUNDER THIS AFTERNOON AT SITES WEST OF THE RED RIVER...BUT NOT ENOUGH TO INCLUDE IN TAFS ATTM. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && ROGERS/HOPKINS
Hazardous weather outlook, Jul 24, 3:37 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 337 PM CDT SUN JUL 24 2011 NDZ024-026>030-038-039-049-252045- EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- 337 PM CDT SUN JUL 24 2011 ...SEVERE THUNDERSTORM WATCH 681 IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF EASTERN NORTH DAKOTA...SOME OF WHICH MAY BE SEVERE. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WIND...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENT SYSTEM WILL MOVE THROUGH THE REGION TUESDAY AND TUESDAY NIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING AND MAY BE NEEDED AGAIN TUESDAY NIGHT. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-052>054- 252045- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-SARGENT-RICHLAND- WESTERN WALSH- 337 PM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA...SOME OF WHICH MAY BE STRONG WITH SMALL HAIL AND GUSTY WIND. IF STORMS BECOME MORE ORGANIZED...THEN A FEW SEVERE STORMS CANNOT BE RULED OUT IN NORTHEAST NORTH DAKOTA AND NORTHWEST MINNESOTA THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENT SYSTEM WILL MOVE THROUGH THE REGION TUESDAY AND TUESDAY NIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...AND AGAIN TUESDAY NIGHT. ROGERS
In the hours before
Special weather statement, Jul 24, 6:19 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 619 PM CDT SUN JUL 24 2011 NDZ028-029-038-039-250000- BARNES ND-CASS ND-GRIGGS ND-STEELE ND- 619 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEELE...SOUTHEASTERN GRIGGS...NORTHWESTERN CASS AND NORTHEASTERN BARNES COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 700 PM CDT... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 13 MILES SOUTH OF COOPERSTOWN...OR 24 MILES NORTH OF VALLEY CITY...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... SIBLEY AROUND 625 PM CDT. LUVERNE AROUND 630 PM CDT. PILLSBURY AND BLABON AROUND 640 PM CDT. SHERBROOKE...HOPE AND COLGATE AROUND 645 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JR
Local storm report, Jul 24, 6:31 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
631 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL LARIMORE 47.91N 97.63W
07/24/2011 E1.00 INCH GRAND FORKS ND PUBLIC
0515 PM HAIL LARIMORE 47.91N 97.63W
07/24/2011 E1.75 INCH GRAND FORKS ND PUBLIC
0525 PM HAIL ARVILLA 47.92N 97.49W
07/24/2011 E1.25 INCH GRAND FORKS ND PUBLIC
0530 PM HAIL EMERADO 47.92N 97.36W
07/24/2011 E0.88 INCH GRAND FORKS ND PUBLIC
0545 PM HAIL GRAND FORKS 47.92N 97.07W
07/24/2011 M0.50 INCH GRAND FORKS ND OFFICIAL NWS OBS
&&
DRIDDLESpecial weather statement, Jul 24, 8:20 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 820 PM CDT SUN JUL 24 2011 MNZ001-014-015-NDZ027-030-250200- EAST POLK MN-GRAND FORKS ND-RED LAKE MN-TRAILL ND-WEST POLK MN- 820 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK...EXTREME NORTHEASTERN TRAILL...EXTREME SOUTHEASTERN GRAND FORKS AND SOUTHERN RED LAKE COUNTIES UNTIL 900 PM CDT... AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 7 MILES EAST OF THOMPSON...OR 12 MILES SOUTHEAST OF GRAND FORKS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... FISHER AND ELDRED AROUND 825 PM CDT. CROOKSTON AROUND 835 PM CDT. HAROLD AND GENTILLY AROUND 845 PM CDT. PERAULT...DUGDALE AND DELORME AROUND 855 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DTR
Local storm report, Jul 24, 8:32 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
832 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL FISHER 47.80N 96.80W
07/24/2011 E0.75 INCH POLK MN AMATEUR RADIO
&&
WBARRETTSpecial weather statement, Jul 24, 8:57 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 857 PM CDT SUN JUL 24 2011 MNZ014>016-250245- EAST POLK MN-NORTH CLEARWATER MN-RED LAKE MN- 857 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...CENTRAL CLEARWATER AND EXTREME SOUTHERN RED LAKE COUNTIES UNTIL 945 PM CDT... AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 12 MILES NORTHEAST OF FERTILE...OR 29 MILES SOUTH OF THIEF RIVER FALLS...MOVING TO THE EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... ERSKINE AROUND 905 PM CDT. OLGA AROUND 920 PM CDT. GULLY AROUND 925 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DTR
Local storm report, Jul 24, 9:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 7 NE GOODRIDGE 48.22N 95.70W
07/24/2011 MARSHALL MN TRAINED SPOTTER
TIN BLOWN OFF OF ROOF. 8 TO 10 INCH DIAMETER TREE
BRANCHES DOWN.
0715 PM HAIL 7 NE GOODRIDGE 48.22N 95.70W
07/24/2011 E1.75 INCH MARSHALL MN TRAINED SPOTTER
&&
26The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:08 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk | 52 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.